# SDR SCNA97289

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14111101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-3 EMERGENCY SLIDE WOULD NOT TEST.  REMOVED AND REPLACED TEST BATTERIES, SLIDE TESTED GOOD.
